# SDR AALA20110713TUL01

- Difficulty date: July 12, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 63,922 hours, 33,557 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: O-Ring
- Condition: Defective
- Location: Csd
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BNA - INFLIGHT EWR-DFW.  CREW REPORTED RIGHT CONSTANT SPEED DRIVE OIL QUANTITY LOW.  SHUTDOWN RIGHT CSD WITH LEFT CSD ON MEL EMERGENCY WAS DECLARED.  FLIGHT DIVERTED BNA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND BAD O-RING ON CSD FILL PORT.  REPLACED RIGHT CONSTANT SPEED DRIVE AND GENERATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
